# SDR CALA2024020100277

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 74,320 hours, 28,421 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

ELECTRIC STAB TRIM STOPPED WORKING DURING CLIMBOUT USING THE TRIM YOKE SWITCH ACCOMPLISH OPERATIONAL TEST OF STAB TRIM NO ANOMOLIES FOUND. DFCS BITE NORMAL. NO INBOUND FLIGHT FAULTS ON CURRENT LEG OR HISTORY. ACCOMP LAND VERIFY TEST AMM 22-11-00-700-001 PASS. ALL STAB TRIM FUNCTIONS CAPT AND FO NORMAL. AC REMAINS FULL CAT CAPABLE.
